R. Enkhbat, "A global method for some class of optimization and control problems", International Journal of Mathematics and Mathematical Sciences, vol. 23, Article ID 875804, 12 pages, 2000. https://doi.org/10.1155/S0161171200001897
A global method for some class of optimization and control problems
The problem of maximizing a nonsmooth convex function over an arbitrary set is considered. Based on the optimality condition obtained by Strekalovsky in 1987 an algorithm for solving the problem is proposed. We show that the algorithm can be applied to the nonconvex optimal control problem as well. We illustrate the method by describing some computational experiments performed on a few nonconvex optimal control problems.
Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.